MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PLUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PLUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number IN261S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient alleges anomalies following a pulmonary visit due to the use of the device.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient previously alleges anomalies following a pulmonary visit due to the use of the device.No medical intervention was required by the patient.Despite multiple attempts for device return, the device has not yet returned to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.The material number has been updated.Device evaluation method code, result code and conclusion codes has been updated in this report.

Brand Name
REMSTAR PLUS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key17905721
Report Number2518422-2023-26140
Device Sequence Number15339308
Product Code BZD
UDI-Device Identifier00606959028654
UDI-Public00606959028654
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIN261S
Device Catalogue NumberIN261S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown